# SDR MWEA00659

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Former
- Part number: 9915558143N
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON AFT PRESSURE BULKHEAD FORMER, ON FORWARD SIDE OF AFT PRESSURE BULKHEAD, RIGHT SIDE FORMER Z-34, OUTBOARD ATTACH POINT.  INSTALLED NEW FORMER.  (M)
